# SDR DALA1516503264

- Difficulty date: May 1, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 49,616 hours, 22,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, RT FRAME 20 AT FLOOR LEVEL, CORRODED.  REPAIRED IAW ERA 480338-14, LOG 1925533, 0205323, 0204609.
